Properties of independently axiomatizable bimodal logics

Kracht M, Wolter F (1991)
Journal of Symbolic Logic 56: 1469-1485.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Restricted bimodal.pdf
Autor*in
Kracht, MarcusUniBi; Wolter, Frank
Erscheinungsjahr
1991
Zeitschriftentitel
Journal of Symbolic Logic
Band
56
Seite(n)
1469-1485
Page URI
https://pub.uni-bielefeld.de/record/2594590

Zitieren

Kracht M, Wolter F. Properties of independently axiomatizable bimodal logics. Journal of Symbolic Logic. 1991;56:1469-1485.
Kracht, M., & Wolter, F. (1991). Properties of independently axiomatizable bimodal logics. Journal of Symbolic Logic, 56, 1469-1485.
Kracht, M., and Wolter, F. (1991). Properties of independently axiomatizable bimodal logics. Journal of Symbolic Logic 56, 1469-1485.
Kracht, M., & Wolter, F., 1991. Properties of independently axiomatizable bimodal logics. Journal of Symbolic Logic, 56, p 1469-1485.
M. Kracht and F. Wolter, “Properties of independently axiomatizable bimodal logics”, Journal of Symbolic Logic, vol. 56, 1991, pp. 1469-1485.
Kracht, M., Wolter, F.: Properties of independently axiomatizable bimodal logics. Journal of Symbolic Logic. 56, 1469-1485 (1991).
Kracht, Marcus, and Wolter, Frank. “Properties of independently axiomatizable bimodal logics”. Journal of Symbolic Logic 56 (1991): 1469-1485.
Volltext(e)
Name
bimodal.pdf
Access Level
Restricted Closed Access
Zuletzt Hochgeladen
2019-09-06T09:18:14Z
MD5 Prüfsumme
97b597b1d54b1af1f7557c8b40162b5e

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Suchen in

Google Scholar